I've titled this as such, since I believe "SSRI Discontinuation Syndrome" is a much too sugar-coated term for what this entails...
I stopped taking Prozac (cold turkey) about three months ago without consulting my doctor. Bad move, I know, but I longer have health insurance, hence the reason I stopped taking it. I was fine for a couple of weeks, as Prozac had a long half-life. The the brain zaps began...and still continue.
My question is this: Is it possible that I may have brain zaps indefinitely? They are seriously driving me mad and I am at my wits end...I don't know what to do. I don't want to be a slave to this medication. The only thing I've found that helps is hydrocodone (which I was initially prescribed after falling off of a ladder). Have I traded one evil for another? Is it dangerous to take hydrocodone indefinitely? (I don't exceed the instructed dosage.) Is there any other medication which will treat brain zaps? Again, I have no health insurance at the moment and cannot afford an expensive med.
Please help...I'm desperate...thanks in advance for any advice/guidance.